Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 28, NWS San Angelo, TX

April 20, 2011Kimble County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Apr 20, 2011, 5:45 PM CDT for Kimble County, Texas. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 5:45 PM CDT (22:45 UTC)
Expired
Apr 20, 2011, 6:30 PM CDT
In force
45 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

County Kimble County, TX

The radar

The San Angelo radar (KSJT), 118 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 5:59 PM CDTHAIL 23 E Roosevelt, TXLARGER THAN GOLFBALL SIZE HAIL.
Apr 20, 6:11 PM CDTHAIL 4.55 W Junction, TXSOFTBALL SIZE HAIL DAMAGING VEHICLES ALONG I-10...JUST WEST OF JUNCTION.
Apr 20, 6:21 PM CDTHAIL 0.88Junction, TXNICKEL SIZE HAIL IN JUNCTION
Apr 20, 6:37 PM CDTTORNADO5 W Junction, TXBRIEF TORNADO TOUCHDOWN ALONG I-10 AT MILE MARKER 449.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 2:21 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 10.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3836 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3836 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WUUS54 KSJT 202245
SVRSJT
TXC267-202330-
/O.NEW.KSJT.SV.W.0028.110420T2245Z-110420T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
545 PM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL KIMBLE COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 630 PM CDT

* AT 540 PM CDT...A SEVERE THUNDERSTORM WAS 8 MILES NORTHWEST OF
  JUNCTION...MOVING SOUTH AT 15 MPH.

  STORM HAZARDS INCLUDE...
  GOLF BALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  NUMEROUS VEHICLE DENTS.
  MODERATE TO SIGNFICANT ROOF AND PLASTIC SIGN DAMAGE.
  SOME EXPOSED HOME AND VEHICLE WINDOWS WILL CRACK OR BREAK.
  INJURY TO UNPROTECTED PEOPLE AND ANIMALS.
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED.
  LIGHT UNSECURED OBJECTS BLOWN AROUND.
  SCATTERED POWER OUTAGES POSSIBLE.
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JUNCTION BY 600 PM CDT...
  SOUTH LLANO RIVER STATE PARK AND THE INTERSECTION OF I-10 AND US 83
  BY 610 PM CDT...

  THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 436 AND 463.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3037 9968 3037 10011 3059 10008 3059 9971
TIME...MOT...LOC 2245Z 002DEG 14KT 3055 9986

$$


JOHNSON
2 follow-up statements
676 
WWUS54 KSJT 202303
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
603 PM CDT WED APR 20 2011

TXC267-202330-
/O.CON.KSJT.SV.W.0028.000000T0000Z-110420T2330Z/
KIMBLE TX-
603 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WESTERN KIMBLE COUNTY...

AT 559 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
ROOSEVELT...OR 10 MILES WEST OF JUNCTION...MOVING SOUTH AT 15 MPH.

  STORM HAZARDS INCLUDE...
  TENNIS BALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  DENTED VEHICLES
  MODERATE ROOF DAMAGE
  MAY BREAK WINDOWS ON VEHICLES AND HOMES
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED.
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF WESTERN KIMBLE COUNTY.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 437 AND 456.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3037 9974 3037 10011 3059 10002 3059 9977
TIME...MOT...LOC 2303Z 020DEG 15KT 3048 9995

$$


JOHNSON
664 
WWUS54 KSJT 202314
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
614 PM CDT WED APR 20 2011

TXC267-202330-
/O.CON.KSJT.SV.W.0028.000000T0000Z-110420T2330Z/
KIMBLE TX-
614 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL KIMBLE COUNTY...

AT 609 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST 
OF SOUTH LLANO RIVER STATE PARK...OR 8 MILES WEST OF JUNCTION...
MOVING SOUTH AT 15 MPH. SOFTBALL SIZE HAIL WAS REPORTED 5 MILES WEST 
OF JUNCTION ALONG INTERSTATE 10.

  STORM HAZARDS INCLUDE...
  SOFTBALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  CATASTROPHIC VEHICLE DAMAGE
  CATASTROPHIC ROOF DAMAGE
  SHATTERED WINDOWS ON VEHICLES AND HOMES
  POTENTIALLY DEADLY TO PEOPLE...PETS...AND LIVESTOCK LEFT           
UNPROTECTED.
  DAMAGE TO TREE LIMBS...

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF CENTRAL KIMBLE COUNTY.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 439 AND 454.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3055 9980 3038 9977 3037 10011 3059 9998
      3059 9993
TIME...MOT...LOC 2313Z 018DEG 12KT 3048 9994

$$


JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:07 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Apr 20, 3:07 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
307 PM CDT WED APR 20 2011

.SHORT TERM...

SEVERE THUNDERSTORMS WATCH HAS BEEN ISSUED FOR PORTIONS OF THE
CONCHO VALLEY AND HEARTLAND...NW HILL COUNTRY...AND NORTHERN
EDWARDS PLATEAU...UNTIL 10 PM CDT. STORMS WERE DEVELOPING ALONG
AND SOUTH OF COLD FRONT FROM BARNHART TO ELDORADO TO PAINT ROCK
AT 3 PM.

04

THE QUASI STATIONARY FRONT WITH A MOIST AND VERY UNSTABLE AIRMASS
WILL SERVE AS A FOCUS FOR CONVECTION THIS AFTERNOON AND EVENING. I
DO NOT BELIEVE THIS BOUNDARY WILL MOVE MUCH FARTHER SOUTH GIVEN
ONGOING VERTICAL MIXING AND THE SHALLOW NATURE OF THE AIRMASS.
BUFR SOUNDINGS INDICATE SBCAPE VALUES OF 2500-3000 J/KG ALONG AND
JUST TO THE NORTH OF THE BOUNDARY WITH SBCAPES IN EXCESS OF 4500
J/KG ACROSS THE NORTHWEST HILL COUNTRY. GIVEN THE STEEP H7-H5
LAPSE RATES...LIFTED INDICES LESS THAN -5 AND MARGINAL SHEAR...THE
STORM MODE WILL BE PRIMARILY MULTICELL CLUSTERS WITH THE MAIN
THREATS BEING LARGE HAIL AND DAMAGING WINDS. THIS THREAT APPEARS
GREATEST TO THE SOUTH OF A LINE FROM MERTZON TO BROWNWOOD. THIS
ACTIVITY WILL RELY PRIMARILY ON DIURNAL HEATING SO IT SHOULD LOSE
ITS PUNCH AFTER SUNSET. HOWEVER...AN INCREASING LOW LEVEL JET MAY
STILL SUSTAIN CONVECTION FOR SEVERAL MORE HOURS.

THE BOUNDARY MAY LIFT A BIT TO THE NORTH LATE TONIGHT BUT STRONG
SOUTHERLY FLOW AROUND H85 WILL OVERRUN THE COOLER AIRMASS PROVIDING
WIDESPREAD STRATUS AND POTENTIALLY SOME DRIZZLE AND LIGHT ELEVATED
CONVECTION. LIFT WILL BE AIDED BY A WEAK UPPER TROPOSPHERIC
SHORTWAVE MOVE THROUGH OVERNIGHT AS WELL. CLOUD COVER WILL LAST
THROUGH AT LEAST THE FIRST HALF OF THURSDAY BEFORE WE BEGIN TO CLEAR
OUT. TEMPS SHOULD BE IN THE UPPER 70S TO MID 80S TOMORROW AFTERNOON.
A DRYLINE WILL SET UP TO OUR WEST BUT MAY BE TOO FAR IN THAT
DIRECTION FOR ANY THUNDERSTORMS. I WILL MAINTAIN A SLIGHT CHANCE OF
PRECIP ACROSS THE NORTH AND WEST TO CAPTURE THIS POTENTIAL.

JOHNSON

.LONG TERM...
LOW LEVEL MOISTURE REMAINS OVER THE REGION THIS WEEKEND...CLEARING OUT
MONDAY. DRYLINE WILL BE ALONG EXTREME WESTERN CWA...MAINLY FROM
NEAR IRAAN TO SWEETWATER TO ROBY. COULD SEE SOME ISOLATED
THUNDERSTORMS. BEST CHANCE OF THUNDERSTORMS HOWEVER AS A WEAK
COLD FRONT MOVES INTO THE BIG COUNTY SATURDAY AFTERNOON...THEN
WASHES OUT/DISSIPATES...SOMEWHERE SOUTH OF I 20. THERE REMAINS
SOME UNCERTAINTY. SECOND CHANCE OF STORMS IS SUNDAY NIGHT AS UPPER
TROUGH APPROACHES FROM THE WEST...AND PACIFIC COLD FRONT MOVES
THROUGH. WILL KEEP CHANCES FAIRLY LOW AROUND 20 PERCENT...EXCEPT
FOR 30 PERCENT OVER THE BIG COUNTRY SATURDAY NIGHT. MAY SEE SOME
ISOLATED THUNDERSTORMS MONDAY MORNING OVER SOUTHEAST ZONES BUT
WILL NOT INCLUDE AT THIS TIME.

04

.FIRE WEATHER...
FIRE WEATHER CONDITIONS WILL REMAIN ELEVATED TODAY ACROSS THE
WESTERN PORTIONS OF THE CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU
THIS AFTERNOON WITH RELATIVE HUMIDITIES AROUND 20 PERCENT. WINDS
WILL BE RATHER LIGHT...HOWEVER...GIVEN THE PRESENCE OF THE QUASI
STATIONARY FRONT. INCREASING MOISTURE WILL RESULT IN HIGHER
HUMIDITIES ON THURSDAY KEEPING THE THREAT LOW BUT BY FRIDAY WE WILL
SEE THE DRIER AIR RETURNING TO THE WESTERN PORTIONS OF THE FORECAST
AREA WITH SOUTH WINDS AROUND 15 MPH. THE MAIN CAVEAT WILL BE THE
POTENTIAL FOR CLOUD TO GROUND LIGHTNING WHICH COULD SPARK ADDITIONAL
WILDFIRES...ESPECIALLY IN AREAS THAT RECEIVE LITTLE RAINFALL.

JOHNSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 58  80  67  90  66 /  30  20  20  20  20
SAN ANGELO 	 64  86  68  92  65 /  40  10  10  10  10
JUNCTION 	 69  86  71  88  68 /  40  10  10  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04
Hazardous weather outlook, Apr 20, 2:32 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
232 PM CDT WED APR 20 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-211100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
232 PM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT THE NORTHWEST HILL COUNTRY...
NORTHERN EDWARDS PLATEAU...HEARTLAND AND PORTIONS OF THE CONCHO
VALLEY THIS AFTERNOON AND EVENING. ADDITIONAL SHOWERS AND
THUNDERSTORMS MAY DEVELOP OVER THE REMAINDER OF WEST CENTRAL
TEXAS DURING THE OVERNIGHT PERIOD. SOME STORMS ARE EXPECTED TO
BECOME SEVERE THROUGH THIS EVENING...WITH THE PRIMARILY THREATS
BEING LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH
IS IN EFFECT FOR AREAS SOUTH OF A LINE FROM SAN ANGELO TO SAN
SABA UNTIL 10 PM CDT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF WEST CENTRAL
TEXAS THURSDAY THROUGH SUNDAY NIGHT. WHILE WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...SOME STORMS MAY APPROACH SEVERE LEVELS
WITH THE PRIMARY THREATS BEING LARGE HAIL...DAMAGING WINDS AND
DEADLY LIGHTNING. IN ADDITION TO THE SEVERE THREAT...ANY
THUNDERSTORMS WILL INCREASE THE THREAT OF LIGHTNING INDUCED
WILDFIRES...ESPECIALLY IN AREAS THAT RECEIVE LITTLE RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS IN THE NORTHWEST HILL COUNTRY...HEARTLAND AND
SOUTHERN CONCHO VALLEY MAY BE ACTIVATED THIS AFTERNOON DUE TO THE
THREAT OF SEVERE WEATHER.

JOHNSON

In the hours before

Local storm report, Apr 20, 4:57 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
457 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             5 E EOLA                31.40N 100.00W
04/20/2011  E2.75 INCH       CONCHO             TX   LAW ENFORCEMENT

            LARGER THAN BASEBALL SIZE HAIL FALLING ALONG RR-765
            EAST OF EOLA.

&&

EVENT NUMBER SJT1100075

PM
Local storm report, Apr 20, 5:09 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
509 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             PAINT ROCK              31.51N  99.93W
04/20/2011  E1.75 INCH       CONCHO             TX   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL IN PAINT ROCK.

&&

EVENT NUMBER SJT1100076

PM
Local storm report, Apr 20, 5:20 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
520 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             CLEO                    30.60N  99.87W
04/20/2011  E1.00 INCH       KIMBLE             TX   NWS EMPLOYEE

            QUARTER SIZE HAIL FALLING IN CLEO. STILL FALLING AS OF
            516 PM.

&&

EVENT NUMBER SJT1100077

PM
Local storm report, Apr 20, 5:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
532 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             ROWENA                  31.65N 100.05W
04/20/2011  E1.00 INCH       RUNNELS            TX   TRAINED SPOTTER

            QUARTER SIZE HAIL IN ROWENA

&&

EVENT NUMBER SJT1100078

SN
Local storm report, Apr 20, 5:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
537 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             1 E EOLA                31.40N 100.07W
04/20/2011  E2.75 INCH       CONCHO             TX   PUBLIC

&&

EVENT NUMBER SJT1100079

KHOEPPNER
Local storm report, Apr 20, 5:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
544 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             BALLINGER               31.74N  99.96W
04/20/2011  E1.75 INCH       RUNNELS            TX   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL FALLING IN BALLINGER. TREE DAMAGE
            FROM THE HAIL.

&&

EVENT NUMBER SJT1100081

PM

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 3:22 PM CDTSevere Thunderstorm WarningSJTMenard53 min
Apr 20, 3:29 PM CDTSevere Thunderstorm WarningSJTConcho, Menard61 min
Apr 20, 3:44 PM CDTSevere Thunderstorm WarningSJTConcho, McCulloch51 min
Apr 20, 4:13 PM CDTFlash Flood WarningSJTMenard107 min
Apr 20, 4:16 PM CDTSevere Thunderstorm WarningSJTKimble, Menard59 min
Apr 20, 4:20 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher, Tom Green40 min
Apr 20, 4:28 PM CDTSevere Thunderstorm WarningSJTConcho62 min
Apr 20, 4:44 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels61 min
Apr 20, 4:45 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green45 min
Apr 20, 5:04 PM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green41 min
Apr 20, 5:12 PM CDTSevere Thunderstorm WarningSJTKimble, Menard63 min
Apr 20, 5:25 PM CDTTornado WarningSJTKimble35 min
Apr 20, 5:30 PM CDTSevere Thunderstorm WarningSJTRunnels45 min
Apr 20, 5:50 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels40 min
Apr 20, 6:15 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor45 min
Apr 20, 6:21 PM CDTSevere Thunderstorm WarningSJTKimble39 min
Apr 20, 6:23 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman52 min
Apr 20, 6:40 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman50 min
Apr 20, 6:41 PM CDTTornado WarningSJTKimble, Sutton49 min
Apr 20, 6:48 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor57 min
Apr 20, 6:57 PM CDTSevere Thunderstorm WarningSJTKimble, Sutton63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.